Singularities of energy-minimizing maps from the ball to the sphere

J. Frederick, J. R. Almgren, Elliott H. Lieb

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)304-306
Number of pages3
JournalBulletin of the American Mathematical Society
Volume17
Issue number2
DOIs
StatePublished - Oct 1987

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Singularities of energy-minimizing maps from the ball to the sphere'. Together they form a unique fingerprint.

Cite this